MathSciNet Relay Station
MathSciNet bibliographic data
MR2137007 65D18 (35R05 41A15 65D07)
Chui, Charles K.; Jiang, Qingtang Refinable bivariate quartic $C\sp 2$-splines for multi-level data representation and surface display. Math. Comp. 74 (2005), no. 251, 1369–1390 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement